This item still needs to be validated !
ITEM METADATA RECORD
Title: Tau-function constructions of the recurrence coefficients of orthogonal polynomials
Authors: Chen, Ying ×
Ismail, MEH
Van Assche, Walter #
Issue Date: 1998
Publisher: Academic press inc
Series Title: Advances in applied mathematics vol:20 issue:2 pages:141-168
Abstract: In this paper we compute the recurrence coefficients of orthogonal polynomials using T-function techniques. It is shown that for polynomials orthogonal with respect to positive weight functions on a noncompact interval, the recurrence coefficient can be expressed as the change in the chemical potential which, for sufficiently large N is the second derivative of the free energy with respect to N, the particle number. We give three examples using this technique: Freud weights, Erods weights, and weak exponential weights. (C) 1998 Academic Press.
URI: 
ISSN: 0196-8858
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science